# SDR AWXA200200705

- Difficulty date: August 8, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 14,100 hours, 6,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3957
- Condition: Discharged
- Location: Cabin
- Part time: 2,627 hours, 1,061 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY EXIT LIGHTS ABOVE THE L1, R1, AND SEAT ROW 1 WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (10WL) IAW AMM 33-51-04, OPERATIONAL CHECK WAS GOOD.
